# SDR CA140624003

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: S613520148006
- Condition: Damaged
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAIN GEAR BOX O/H, AND SUBSEQUENT INSPECTION OF THRU-SHAFT, RUN-OUT CHECK INDICATED A 0.012" BULGE AT THE FORWARD END. THIS MAY HAVE OCCURRED DURING REMOVAL OF THE END PLUG, IAW THE MANUAL. THIS IS THE SECOND SUCH EVENT IN A SHORT TIME, THE OTHER BEING REPORTED TO US FROM ANOTHER AMO.  THE NON-CONCENTRIC CONDITION OF THE SHAFT RENDERS IT SCRAP, AS IT IS NOT POSSIBLE TO BALANCE.
